# SDR SWIA202501060017

- Difficulty date: September 5, 2024
- Submitted: January 6, 2025
- Operation: Air carrier
- Aircraft: N374CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10090
- Aircraft time: 40,310 hours, 30,498 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR LOWER SILL THRESHOLD MOUNT HOLES ON BACK SIDE OF SEAL STRIKER HAVE CORROSION AROUND THEM FROM APROX FS.319.70 TO FS.349.00(MARKED) (C-CHECK RO 12/21/2024) (FILED OPEN)REPLACED SERVICE DOOR LOWER SILL THRESHOLD SEAL STRIKER FROM FS319.70-FS349.00 REFCRJ700 SRM 51-42-06-001-001-A01, DWG SH670-31950 REV. Y. LEAK CHECK GOOD. COMPLIED WITH 51-900-1002-SKY.
